MathSciNet Relay Station
MathSciNet bibliographic data
MR1097335 46H05 (46J05)
Bhatt, S. J.; Karia, D. J. Uniqueness of the uniform norm with an application to topological algebras. Proc. Amer. Math. Soc. 116 (1992), no. 2, 499–503.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement